RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 533–563 (Mi fpm574)  

On Paley-type theorems for multidimensional Fourier series on generalized Haar-type systems

E. S. Smailov

E. A. Buketov Karaganda State University

Abstract: In the paper we prove Paley-type theorems for multidimensional Fourier series on generalized Haar-type systems under the boundedness condition of their generating number sequences. Properties of base of product of generalized Haar-type systems in $L_p[0,1]^n$ are proved. Then, using them, the Paley-type theorems on Fourier coefficients are obtained. Comparisons of our results with the known statements are also given.

Full text: PDF file (922 kB)

Bibliographic databases:
UDC: 517.51
Received: 01.04.1997

Citation: E. S. Smailov, “On Paley-type theorems for multidimensional Fourier series on generalized Haar-type systems”, Fundam. Prikl. Mat., 7:2 (2001), 533–563

Citation in format AMSBIB
\Bibitem{Sma01}
\by E.~S.~Smailov
\paper On Paley-type theorems for multidimensional Fourier series on generalized Haar-type systems
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 533--563
\mathnet{http://mi.mathnet.ru/fpm574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866474}
\zmath{https://zbmath.org/?q=an:1049.42016}


Linking options:
  • http://mi.mathnet.ru/eng/fpm574
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:155
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019